Leaflet: Information for the User
Paracetamol Kern Pharma 1 g Tablets EFG
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
-Keep this leaflet, as you may need to read it again.
-If you have any questions, consult your doctor or pharmacist.
-This medicine has been prescribed for you only, and you must not give it to others even if they have the same symptoms as you, as it may harm them.
-If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet.
Paracetamol Kern Pharma belongs to a group of medicines called analgesics and antipyretics.
It is indicated for the relief or treatment of occasional mild or moderate pain, such as headache, dental pain, muscle pain (contractures) or back pain (lumbago) and in febrile states.
Consult a doctor if symptoms worsen or persist after 5 days or fever lasts more than 3 days.
Do not take Paracetamol Kern Pharma
Warnings and precautions
Inform your doctor immediately if you experience any of the following during treatment with Paracetamol Kern Pharma:
If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea), and vomiting.
Use of Paracetamol Kern Pharma with other medications
Inform your doctor or pharmacist if you are using or have recently used any other medication, including those purchased without a prescription.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with other medications. In the case of oral anticoagulants, paracetamol may be administered occasionally as the preferred analgesic.
Interference with diagnostic tests
Inform your doctor if you are undergoing any diagnostic tests (including blood, urine, skin tests using allergens, etc...) as this medication may alter the results.
Use of Paracetamol Kern Pharma with food and drink
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day – beer, wine, liquor… per day) may cause liver damage. |
Pregnancy and breastfeeding
Pregnancy
Consult your doctor or pharmacist before using any medication.
If you are pregnant or think you may be pregnant, consult your doctor before taking this medication. The consumption of medications during pregnancy may be hazardous to the embryo or fetus, and should be monitored by your doctor. If necessary, paracetamol may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently. |
Breastfeeding
Consult your doctor or pharmacist before using any medication.
Small amounts of paracetamol may appear in breast milk, therefore, it is recommended to consult your doctor or pharmacist before using this medication.
No effects have been described that modify the ability to drive and operate machinery.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor, pharmacist, or nurse. If in doubt, ask your doctor, pharmacist, or nurse.
The recommended dose is:
Adults and children over 15 years:1 tablet (1 gof paracetamol) 3–4 times a day. Doses should be spaced at least 4 hours apart. Do not take more than 4 tablets (4 g) in 24 hours.
Patients with liver or kidney disease:should consult their doctor.
Older patients:should consult their doctor.
When requiring administration of doses lower than1 gof paracetamol per dose, other paracetamol presentations should be used that adapt to the required dosing.
The groove is only for breaking the tablet if it is difficult to swallow whole.Paracetamol Kern Pharma should be taken orally. According to preference, tablets can be taken directly or broken in half with water or another liquid.
If it is estimated that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
If you take more Paracetamol Kern Pharma than you should
If you have taken more Paracetamol than you should, consult your doctor or pharmacist immediately, or call the Toxicological Information Service, phone:91 562 04 20, indicating the medication and the amount ingested.
If a overdose has been taken, you should go to a medical center immediately, even if there are no symptoms, as they often do not appear until three days after the overdose, even in cases of severe poisoning.
The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
The treatment of an overdose is more effective if initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or suffering from chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forgot to take Paracetamol Kern Pharma
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
If you have any other doubts about the use of this product, ask your doctor or pharmacist.
Like all medications, Paracetamol Kern Pharma may produce adverse effects, although not all people may experience them.
Paracetamol Kern Pharma may produce the following adverse effects:
There have been very rare reports of severe skin reactions.
If you consider that any of the adverse effects you experience are severe or if you notice any adverse effect not mentioned in this prospectus, inform your doctor or pharmacist.
Keep out of the sight and reach of children.
This medication does not require special conditions for conservation.
Do not use this medication after the expiration date that appears on the packaging after “CAD”. The expiration date is the last day of the month indicated.
Medicines should not be thrown down the drains or into the trash. Dispose of the packaging and medicines you no longer need at the SIGRE collection point at the pharmacy.If in doubt, ask your pharmacist how to dispose of the packaging and medicines you no longer need.By doing so, you will help protect the environment.
Composition of Paracetamol Kern Pharma
Appearance of the product and content of the packaging
Paracetamol Kern Pharma1 gis presented in oral tablets. The tablets arewhite, oval and scored on one side.The boxes are of 20 or 40 tablets conditioned in PVC/aluminium blister.
Holder of the marketing authorization and responsible for manufacturing
Kern Pharma, S.L.
Venus, 72 - Pol. Ind.Colón II
08228 Terrassa - Barcelona
Spain
Last review date of this leaflet: February 2025
The detailed and updated information of this medicine is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.